# SDR 2008UALA06432

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 49,055 hours, 17,730 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP SEAT ROWS 12, 13 AND 14.  BROKEN WIRE FOUND AT 13ABC.  REPAIRED BROKEN WIRE.  OP CHECKS GOOD.
